CSpace
时滞方程解的振动性和正解的存在性
林诗仲1; 俞元洪2
2006
Source Publication数学研究与评论
ISSN1000-341X
Volume026Issue:002Pages:399
Abstract本文建立了具有分布时滞的一阶线性微分方程解的振动准则和正解存在的充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46531
Collection中国科学院数学与系统科学研究院
Affiliation1.海南师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
林诗仲,俞元洪. 时滞方程解的振动性和正解的存在性[J]. 数学研究与评论,2006,026(002):399.
APA 林诗仲,&俞元洪.(2006).时滞方程解的振动性和正解的存在性.数学研究与评论,026(002),399.
MLA 林诗仲,et al."时滞方程解的振动性和正解的存在性".数学研究与评论 026.002(2006):399.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林诗仲]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[林诗仲]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林诗仲]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.